KIT | KIT-Bibliothek | Impressum | Datenschutz
Open Access Logo
Download
Originalveröffentlichung
DOI: 10.1007/s00010-014-0300-8
Scopus
Zitationen: 1

Stability of generalized Cauchy equations

Badora, Roman; Przebieracz, Barbara; Volkmann, Peter

Abstract:
We investigate the stability of the functional equation $\textit{f(xy) = g(x)h(y) + k(y)}$ on amenable semigroups. This equation is a common generalization of two Pexider equations stemming from Cauchy’s additive and multiplicative functional equations, and it is a simple case of the Levi-Civita equation.


Zugehörige Institution(en) am KIT Institut für Analysis (IANA)
Publikationstyp Zeitschriftenaufsatz
Jahr 2015
Sprache Englisch
Identifikator ISSN: 0001-9054
KITopen-ID: 1000060819
Erschienen in Aequationes mathematicae
Band 89
Heft 1
Seiten 49-56
Schlagworte Cauchy equations, stability in the sense of Hyers–Ulam, Pexider equations, Levi-Civita functional equation
Nachgewiesen in Scopus
Web of Science
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft KITopen Landing Page